# SDR SWAA2020082710819

- Difficulty date: August 24, 2020
- Submitted: August 27, 2020
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 44,921 hours, 26,931 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA'S REPORT GIRT BER FLAG OVER R1 DOOR DIFFICULT TO SECURE IN ARMED POSITION  CLEAN SLIDE LATCHES; CHECKS GOOD SIP FLAG
